# SDR RAIA201909020001

- Difficulty date: September 2, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145XR
- Aircraft serial: 145838
- Aircraft time: 28,943 hours, 26,827 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Coupling
- Condition: Disconnected
- Location: Temp Controller
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PAC #1 VALVE CLOSED IN FLIGHT.  FOUND DISCONNECTED COUPLING AT DUEL TEMP CONTROLLER.  RECONNECTED COUPLING AND PERFORMED OPS CHECK.  LEAK CHECK OF PACK 1 OPS CHECK GOOD AT THIS TIME.
